Skip to main content
Article
Research Problem: A Majorization Conjecture for Hadamard Products and Compound Matrices
Linear and Multilinear Algebra
  • Fuzhen Zhang, University of California, Santa Barbara
Document Type
Article
Publication Date
1-1-1992
Disciplines
Peer Reviewed
1
Comments

This section appears from time to time and contributions are invited.

DOI
10.1080/03081089308818201
Citation Information
Fuzhen Zhang. "Research Problem: A Majorization Conjecture for Hadamard Products and Compound Matrices" Linear and Multilinear Algebra Vol. 33 Iss. 3-4 (1992) p. 301 - 303 ISSN: 0308-1087
Available at: http://works.bepress.com/fuzhen-zhang/1/